სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი:

მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  21737 ჩანაწერიდან.


ძებნის განულება

გ. ქუთათელაძე. On the boundary value problem of finding two piecewise holomorphic functions for multiply connected domains of special tupe.. Procedings of A. Razmadze Matematical Institute.. 2006წ. v.140, pp. 121-130..

A. Meskhi. On the boundedness and compactness criteria for the Riemann-Liouville type discrete operator.. Proceedings of A. Razmadze Mathematical Institute. 2001წ. Vol. 126, pp. 117-119.

A. Meskhi, V. Kokilashvili. On the boundedness and compactness of generalized truncated potentials. Bull. of Tbilisi Int. Centre of Math. and Inform.. 2000წ. Vol. 4, pp.28-31 .

V. Paatashvili, G. Khuskivadze. On the boundedness of Cauchy singular integral operator . Proc. A. Razmadze Math. Inst. . 2000წ. 124 (2000), 107-114.

V. Paatashvili, G. Khuskivadze. On the boundedness of Cauchy singular operator from the space Lp to Lq, p>q 1 . Proc. A. Razmadze Math. Inst. . 1993წ. 1 (1993), No. 4, 443-452.

V. Paatashvili, G. Khuskivadze. On the boundedness of Cauchy singular operator from the space Lp to Lq, p>q 1 . Georgian Math. J. . 1994წ. No. 4, 395-403.

მ. მირიანაშვილი, Z. Samsonia. On the calculation of radii connected with some quasiconformal mappings of multiply-connected domains. Proc. of A. Razmadze Math. Inst.. 2001წ. v. 126, pp. 59-64.

ა. სურმავა. On the Caucasus terrain influence on the spatial and. Journal of the Georgian Geophysical Society. 2010წ. Issue (B). , Physics of Atmosphere, Ocean and Space Plasma, v. 14, 2010.

S. Kharibegashvili, O. Jokhadze. On the Cauchy and Cauchy-Darboux problems for semilinear wave equations . Georgian Math. J. . 2015წ. 22, No. 1, 81-104..

D. Ugulava, D.Zarnadze, S.Tsotniashvili. On the centrality of Ritz’s method and its generalization. First annual international conference, Gori University. 2008წ. 31-35 .

G. Berikelashvili, M.M.Gupta, M.Mirianashvili. On the choice of initial conditions of difference schemes for parabolic equations. Memoirs on Differential Equations and Mathematical Physics (A.Razmadze Math. Institute). 2011წ. V.53 , 29-38.

მ. მირიანაშვილი, M.Gupta. On the choice of initial conditions of difference schemes for parabolic equations. Memoirs on differetial equations and Mathematical physics. 2011წ. #53, pp. 29-38.

ზ. წიკლაური, S.Tupuria, N.macharashvili,. On the classes of functions ad the Abelian sums of Fourier series in generalized spherical functions. . Georgian International Journal of Science and Technology. Nova Science Publishers, Inc.. 2010წ. Volume 2, number 4, pp. 373-379.

N. Macharashvili, Topuria S, Tsiklauri Z. On the Classes of Functions and the Abelian sums of Fourier series in Generalized Spherical Functions. Georgian International Journal of Science and Technology. 2010წ. Volume 2, Number 4, 373-380.

T. Buadze, Sokhadze G.A., Eremeishvili N.I.. On the computation of some integrals by the Gaussian measure of exponentionals of linear and Quadratic functionals . GEORGIAN ENGINEERING NEWS, ISSN 1512 – 0287. 2006წ. №3, 2006, 21-24.

დ. ზარნაძე, D.Ugulava, S.Tsotniashvili. On the condition of the centrality of Ritz’s method and its generalization. . First annual International Conf. Gori University, . 2008წ. Oct. 3-4, 31-34..

V. Paatashvili, G. Khuskivadze. On the conformal mapping of a circle onto a domain with an arbitrary piecewise smooth boundary . Proc. A. Razmadze Math. Inst. . 1998წ. 116 (1998), 123-132.

V. Paatashvili, G. Khuskivadze. On the conformal mapping of simply connected domain with non-Jordan boundaries . Proc. A. Razmadze Math. Inst. . 2004წ. 136 (2004), 85-90.

Z. Tsitskishvili, Tsitskishvili A ; Tsitskishvili R. ON THE CONSTRUCTION OF SOLUTIONS OF THE SPATIAL AXIALLY SYMMETRIC STATIONARY PROBLEMS WITH PARTIALLY UNKNOWN BOUNDARIES OF THE THEORY OF JET FLOWS. REPORTS, SEMINAR OF I.VEKUA INSTITUTE OF APPLIED MATHEMATICS. 2008წ. VOL. 34, 33-37 .

V. Paatashvili, G. Khuskivadze. On the continuity of the Cauchy operator from the space Lp(Γ) to Lq(Γ) for p>q 1 . Proc. A. Razmadze Math. Inst. . 1997წ. 114 (1997), 124-126.